Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 10, 2015, 7:06 PM CDT for Blount County, Jefferson County, Walker County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 7:06 PM CDT (00:06 UTC)
- Expired
- Aug 10, 2015, 7:41 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, AL, Jefferson County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1473 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS54 KBMX 110006
SVRBMX
ALC009-073-127-110100-
/O.NEW.KBMX.SV.W.0151.150811T0006Z-150811T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 PM CDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
SOUTHWESTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
EASTERN WALKER COUNTY IN CENTRAL ALABAMA...
* UNTIL 800 PM CDT
* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SIPSEY...OR
9 MILES NORTH OF SUMITON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GARDENDALE...WARRIOR...KIMBERLY...MORRIS...TRAFFORD...HAYDEN...
SIPSEY...NECTAR...COUNTY LINE...BANGOR...BLOUNT SPRINGS...
ARKADELPHIA...PARTRIDGE CROSSROADS...MOUNT OLIVE...RICKWOOD
CAVERNS...EMPIRE AND SMOKE RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3403 8659 3367 8676 3381 8710 3389 8706
3389 8701 3387 8700 3386 8696 3387 8696
3387 8692 3390 8693 3392 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3401 8674
TIME...MOT...LOC 0006Z 292DEG 11KT 3388 8702
HAIL...1.00IN
WIND...60MPH
$$
05/MA2 follow-up statements
331
WWUS54 KBMX 110025
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT MON AUG 10 2015
ALC127-110035-
/O.CAN.KBMX.SV.W.0151.000000T0000Z-150811T0100Z/
WALKER AL-
725 PM CDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALKER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3403 8659 3367 8676 3377 8701 3379 8700
3379 8697 3380 8697 3380 8695 3386 8696
3387 8696 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3401 8674
TIME...MOT...LOC 0025Z 292DEG 11KT 3385 8694
$$
ALC009-073-110100-
/O.CON.KBMX.SV.W.0151.000000T0000Z-150811T0100Z/
JEFFERSON AL-BLOUNT AL-
725 PM CDT MON AUG 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTH CENTRAL JEFFERSON AND SOUTHWESTERN BLOUNT COUNTIES...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARKADELPHIA...
OR 9 MILES NORTHEAST OF SUMITON...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDENDALE...WARRIOR...KIMBERLY...MORRIS...TRAFFORD...HAYDEN...
NECTAR...COUNTY LINE...BANGOR...BLOUNT SPRINGS...ARKADELPHIA...
PARTRIDGE CROSSROADS...MOUNT OLIVE...RICKWOOD CAVERNS AND SMOKE RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3403 8659 3367 8676 3377 8701 3379 8700
3379 8697 3380 8697 3380 8695 3386 8696
3387 8696 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3401 8674
TIME...MOT...LOC 0025Z 292DEG 11KT 3385 8694
HAIL...<.75IN
WIND...60MPH
$$
05/MA870
WWUS54 KBMX 110041
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 PM CDT MON AUG 10 2015
ALC009-073-110051-
/O.CAN.KBMX.SV.W.0151.000000T0000Z-150811T0100Z/
JEFFERSON AL-BLOUNT AL-
741 PM CDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON AND
SOUTHWESTERN BLOUNT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3403 8659 3367 8676 3377 8701 3379 8700
3379 8697 3380 8697 3380 8695 3386 8696
3387 8696 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3401 8674
TIME...MOT...LOC 0038Z 292DEG 11KT 3383 8688
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:20 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 10, 3:20 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 320 PM CDT MON AUG 10 2015 .DISCUSSION... FIRST ITEM TO NOTE IS THAT THE MODELS APPEARED TO HAVE OVERDONE THE POPS FOR TONIGHT IN CENTRAL ALABAMA. PERHAPS THEY WERE EXPECTING MORE DEVELOPMENT MORE UPSTREAM FROM US...WHICH WOULD GET INTO (OR REMAIN WITHIN) OUR AREA AFTER 00Z. BUT BASED ON LATEST RADAR TRENDS AND VISIBLE SATELLITE IMAGERY...THE AREA NORTH AND WEST OF A LINE FROM HSV TO CBM JUST HAS A MORE STABLE LOOK TO IT. THE ONGOING (AT 20Z) CONVECTION IN THE NORTHEAST SHOULD BE WELL INTO GEORGIA BY 00Z...SO I THINK GOING WITH LIKELY POPS ANYWHERE TONIGHT IS TOO MUCH. I WILL KEEP CHANCE POPS IN FOR THE EVENING HOURS...ANTICIPATING A FEW MORE STORMS TO DEVELOP. BUT I CAN'T SEE THERE BEING MORE THAN 50 PERCENT COVERAGE AFTER 00Z. THE REMAINDER OF THE FORECAST WILL BE DOMINATED BY THE EBBING AND FLOWING OF THE POSITION AND AMPLIFICATION OF THE UPPER LEVEL RIDGE. THAT RIDGE IS FORECAST TO SLIDE A BIT TO THE WEST AND BECOME MORE AMPLIFIED THROUGH THE REST OF THIS WEEK...CAUSING A DEEPER TROUGH TO DEVELOP IN THE EASTERN STATES DOWNSTREAM FROM IT. THIS WILL IN TURN BRING TEMPS BACK DOWN TO A MORE NORMAL KIND OF HEAT LEVEL. IT WILL ALSO (AT LEAST TEMPORARILY) FORCE THE HIGHER DEWPOINTS DOWN TO THE COAST...AND ALLOW SOME LOW LEVEL DRY AIR TO GET IN HERE FROM THE NORTH. BY THE TIME WE REACH THE WEEKEND...THE MODELS SHOW HINT THAT THE EASTERN STATES TROUGH MAY ACTUALLY CLOSE OFF AN UPPER LEVEL LOW ACROSS THE SOUTHEAST...WITH THE INSTABILITY ASSOCIATED WITH THE COLDER UPPER LEVEL TEMPS CAUSING SOME SHOWERS OR STORMS. /61/ && .AVIATION... 18Z TAF DISCUSSION. ADDED TEMPO TS FOR KANB/KASN THIS AFTERNOON AND TEMPO TS 07Z-12Z MOST SITES WITH MCS DEVELOPMENT OVERNIGHT. OTHERWISE VFR CONDITIONS EXPECTED WITH SOME MVFR BKN CIGS POSS WITH AFTERNOON CU 18Z-20Z. SNELSON && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DIMINISH TONIGHT. LOWER DEWPOINTS WILL START TO WORK INTO THE AREA FROM THE NORTH ON TUESDAY...WITH SEVERAL DRY DAYS INDICATED THROUGH THE MIDDLE OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 90 69 88 64 / 40 30 10 0 0 ANNISTON 73 89 69 88 64 / 40 30 20 0 0 BIRMINGHAM 75 91 71 89 65 / 40 30 20 0 0 TUSCALOOSA 75 94 72 92 66 / 30 30 10 0 0 CALERA 75 91 72 90 66 / 40 30 20 0 0 AUBURN 74 90 72 91 67 / 50 50 40 10 0 MONTGOMERY 76 95 74 93 68 / 40 40 40 10 0 TROY 75 93 74 93 69 / 40 50 40 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BIBB-BLOUNT-BULLOCK-CHAMBERS-CHILTON-CLAY-COOSA-DALLAS-ELMORE- FAYETTE-GREENE-HALE-JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO- MARION-MONTGOMERY-PERRY-PICKENS-PIKE-RUSSELL-SHELBY-ST. CLAIR- SUMTER-TALLADEGA-TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON. &&
Hazardous weather outlook, Aug 10, 4:58 AM CDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 458 AM CDT MON AUG 10 2015 ALZ011>015-017>050-111300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 458 AM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. THE HEAT AND HUMIDITY WILL LEAD TO MAXIMUM HEAT INDICES OF 105 TO 109 DEGREES THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA...GENERALLY ALONG AND WEST OF A ONEONTA...TALLADEGA...LINEVILLE...AND LAFAYETTE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE HEAT AND HUMIDITY WILL CONTINUE TO LEAD TO HEAT INDICES NEAR OR ABOVE 105 DEGREES ON TUESDAY ACROSS PORTIONS OF SOUTH AND WEST CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 10, 6:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT MON AUG 10 2015
ALZ019-026-027-110015-
CALHOUN AL-TALLADEGA AL-ST. CLAIR AL-
636 PM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...EAST
CENTRAL ST. CLAIR AND SOUTHWESTERN CALHOUN COUNTIES UNTIL 715 PM
CDT...
AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAGLAND...OR 10 MILES NORTH OF PELL CITY...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...PELL CITY...COBB TOWN...WEST END-COBB TOWN...
LINCOLN...RIVERSIDE...RAGLAND...MUNFORD...HOBSON CITY...TALLADEGA
SUPERSPEEDWAY...OXFORD LAKE...ANNISTON REGIONAL AIRPORT...BYNUM...
TALLADEGA MUNICIPAL AIRPORT...GRANT TOWN...HONDA MANUFACTURING OF
ALABAMA...LOGAN MARTIN LAKE...JENIFER AND WATTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3363 8575 3352 8582 3350 8585 3350 8590
3346 8590 3345 8592 3341 8592 3365 8634
3381 8624
TIME...MOT...LOC 2336Z 298DEG 22KT 3370 8622
05/MASpecial weather statement, Aug 10, 6:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT MON AUG 10 2015
ALZ014-015-110015-
WALKER AL-WINSTON AL-
636 PM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND
SOUTHWESTERN WINSTON COUNTIES UNTIL 715 PM CDT...
AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LYNN...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARBON HILL...LYNN...KANSAS...NAUVOO...ELDRIDGE...ASHBANK...CAMP
MCDOWELL...POPLAR SPRINGS...NATURAL BRIDGE AND LUPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3399 8731 3381 8753 3387 8753 3387 8760
3391 8764 3414 8764 3417 8760
TIME...MOT...LOC 2336Z 315DEG 15KT 3405 8762
56Local storm report, Aug 10, 6:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 SE ANNISTON 33.65N 85.80W
08/10/2015 CALHOUN AL EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN IN DOWNTOWN ANNISTON. TREES
ARE BLOCKING HENRY RD AND CRESTVIEW RD.
&&
GGOGGINSSpecial weather statement, Aug 10, 6:39 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT MON AUG 10 2015
ALZ015-017-024-110045-
WALKER AL-BLOUNT AL-JEFFERSON AL-
639 PM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHWESTERN BLOUNT AND NORTHEASTERN WALKER COUNTIES UNTIL 745 PM
CDT...
AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SMITH DAM...OR 9 MILES NORTH OF SUMITON...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TRUSSVILLE...GARDENDALE...DALLAS...CENTER POINT...CLAY...PINSON...
ARGO...WARRIOR...KIMBERLY...MORRIS...LOCUST FORK...TRAFFORD...
HAYDEN...SIPSEY...COUNTY LINE...INLAND LAKE...GRAYSON VALLEY...
CHALKVILLE...SMITH DAM AND ARKADELPHIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3392 8708 3390 8709 3390 8710 3389 8709
3389 8701 3386 8699 3387 8693 3391 8692
3394 8685 3385 8647 3382 8648 3380 8658
3377 8658 3376 8654 3372 8653 3366 8653
3359 8656 3384 8718 3395 8711
TIME...MOT...LOC 2339Z 295DEG 17KT 3389 8706
05/MALocal storm report, Aug 10, 6:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST ANNISTON REGIONAL AIRPO 33.59N 85.86W
08/10/2015 M56 MPH TALLADEGA AL ASOS
&&
GGOGGINSSpecial weather statement, Aug 10, 7:01 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT MON AUG 10 2015
ALZ012-110045-
LAMAR AL-
701 PM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 745
PM CDT...
AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DETROIT...OR 11 MILES EAST OF AMORY...MOVING SOUTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SULLIGENT...DETROIT...BEAVERTON...GATTMAN...HENSON SPRINGS AND PINE
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3406 8821 3405 8802 3405 8799 3402 8799
3402 8795 3401 8795 3382 8822 3383 8824
TIME...MOT...LOC 0001Z 309DEG 10KT 3401 8829
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:01 PM CDT | Special Weather Statement | BMX | Lamar | 44 min |
| Aug 10, 7:19 PM CDT | Special Weather Statement | BMX | Talladega | 26 min |
| Aug 10, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 63 min |
| Aug 10, 7:33 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 57 min |
| Aug 10, 7:44 PM CDT | Special Weather Statement | BMX | Talladega | 31 min |
| Aug 10, 7:52 PM CDT | Special Weather Statement | BMX | Lamar | 38 min |
| Aug 10, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 63 min |
| Aug 10, 8:02 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Aug 10, 8:09 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 29 min |
| Aug 10, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 60 min |
| Aug 10, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 55 min |
| Aug 10, 8:46 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Aug 10, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 64 min |
| Aug 10, 9:11 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Aug 10, 9:18 PM CDT | Special Weather Statement | BMX | Chilton | 57 min |
| Aug 10, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 34 min |
| Aug 10, 9:29 PM CDT | Special Weather Statement | BMX | Coosa, Talladega | 31 min |
| Aug 10, 9:34 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Aug 10, 9:42 PM CDT | Special Weather Statement | BMX | Pickens | 63 min |
| Aug 10, 10:16 PM CDT | Special Weather Statement | BMX | Bibb | 44 min |
| Aug 10, 10:41 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Aug 10, 10:45 PM CDT | Special Weather Statement | BMX | Hale | 30 min |
| Aug 10, 10:59 PM CDT | Special Weather Statement | BMX | Elmore | 61 min |
| Aug 11, 3:30 PM CDT | Special Weather Statement | BMX | Russell | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.